Limiting case of the Sobolev inequality in BMO, with application to the Euler equations

Hideo Kozono, Yasushi Taniuchi

Research output: Contribution to journalArticle

134 Citations (Scopus)

Abstract

We shall prove a logarithmic Sobolev inequality by means of the BMO-norm in the critical exponents. As an application, we shall establish a blow-up criterion of solutions to the Euler equations.

Original languageEnglish
Pages (from-to)191-200
Number of pages10
JournalCommunications in Mathematical Physics
Volume214
Issue number1
DOIs
Publication statusPublished - 2000 Oct

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Limiting case of the Sobolev inequality in BMO, with application to the Euler equations'. Together they form a unique fingerprint.

  • Cite this